Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 3, pp 256–263 | Cite as

Qualitative properties of generalized solutions of degenerate elliptic equations

  • I. M. Kolodii
Article
  • 30 Downloads

Keywords

Generalize Solution Elliptic Equation Qualitative Property Degenerate Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    E. de Giorgi, “Sulla differenziabilita e l'analicita delle estremali degli integrali multipli regulari,” Mem. Acad. Sci, Torino, Ser. 3-a,3, Part 1, 25–43 (1957).Google Scholar
  2. 2.
    J. Moser, “A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations,” Comm. Pure Appl. Math.,13, No. 3, 457–468 (1960).Google Scholar
  3. 3.
    J. Moser, “On Harnack's theorem for elliptic differential equations,” Comm. Pure Appl. Math.,14, No. 3, 577–591 (1961).Google Scholar
  4. 4.
    J. Nash, “Continuity of solutions of parabolic and elliptic equations,” Am. J. Math.,80, No. 4, 931–954 (1958).Google Scholar
  5. 5.
    S. N. Kruzhkov, “A priori estimates for generalized solutions of elliptic and parabolic equations,” Dokl. Akad. Nauk SSSR,150, No. 4 (1963).Google Scholar
  6. 6.
    S. N. Kruzhkov, “On some properties of solutions of elliptic equations,” Dokl. Akad. Nauk SSSR,150, No. 3 (1963).Google Scholar
  7. 7.
    S. N. Kruzhkov, “A priori estimates and some properties of solutions of elliptic and parabolic equations,” Matem. Sb.,65, No. 4 (1964).Google Scholar
  8. 8.
    S. N. Kruzhkov and L. P. Kuptsov, “On Harnack's inequality for solutions of second order elliptic equations,” Vestnik MGU, No. 3 (1964).Google Scholar
  9. 9.
    S. N. Kruzhkov, “Boundary problems for degenerate elliptic equations of the second order,” Matem. Sb.,77, No. 3 (1968).Google Scholar
  10. 10.
    J. Serrin, “Local behavior of solutions of quasilinear equations,” Acta Math.,111, Nos. 3–4, 247–302 (1964).Google Scholar
  11. 11.
    L. P. Kuptsov, “Some estimates for solutions of degenerate (k, 0) elliptic equations,” Matem. Zametki,8, No. 5 (1970).Google Scholar
  12. 12.
    N. Trudinger, “Generalized solutions of quasilinear differential inequalities,” Bull. Am. Math. Soc.,77, No. 4, 576–579 (1971).Google Scholar
  13. 13.
    N. Trudinger, “On the regularity of generalized solutions of linear, nonuniformly elliptic equations,” Archive for Rational Mech. and Anal.,42, No. 1, 50–62 (1971).Google Scholar
  14. 14.
    D. E. Edmunds and L. A. Peletier, “A Harnack inequality for weak solutions of degenerate quasilinear elliptic equations,” J. London Math. Soc.,5, No. 1, 21–31 (1972).Google Scholar
  15. 15.
    I. M. Kolodii, “On boundedness of generalized solutions of elliptic differential equations,” Vestnik MGU, No. 5 (1971).Google Scholar
  16. 16.
    I. M. Kolodii, “On boundedness of generalized solutions of parabolic differential equations,” ibid., No. 5 (1971).Google Scholar
  17. 17.
    I. M. Kolodii, “On some properties of generalized solutions of degenerate elliptic equations,” Dokl. Akad. Nauk SSSR,197, No. 2 (1971).Google Scholar
  18. 18.
    S. N. Kruzhkov and I. M. Kolodii, “A priori estimates and Harnack's inequality for generalized solutions of degenerate quasilinear parabolic second order equations,” Dokl. Akad. Nauk SSSR,204, No. 2 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • I. M. Kolodii
    • 1
  1. 1.L'vov State UniversityUSSR

Personalised recommendations